Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 2012, Issue 666

Issues

Scattering theory for Schrödinger operators with Bessel-type potentials

S. Albeverio
  • Institut für Angewandte Mathematik, Universität Bonn, Wegelerstr. 6, 53115, Bonn, Germany
  • SFB 611, HCM, and IZKS, Bonn, Germany
  • BiBoS, Bielefeld, Germany
  • CERFIM, Locarno, Switzerland
  • Accademia di Architettura, Mendrisio, Switzerland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ R. Hryniv
  • Institute for Applied Problems of Mechanics and Mathematics, 3b Naukova st., 79601 Lviv, Ukraine
  • Institute of Mathematics, the University of Rzeszów, 16A Rejtana al., 35-959 Rzeszów, Poland
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Ya. Mykytyuk
Published Online: 2011-07-14 | DOI: https://doi.org/10.1515/CRELLE.2011.115

Abstract

We show that for the Schrödinger operators on the semi-axis with Bessel-type potentials κ(κ + 1)/x2, , there exists a meaningful direct and inverse scattering theory. Several new phenomena not observed in the “classical case” of Faddeev–Marchenko potentials arise here; in particular, for κ ≠ 0 the scattering function S takes two different values on the positive and negative semi-axes and is thus discontinuous both at the origin and at infinity.

About the article

Published Online: 2011-07-14

Published in Print: 2012-05-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 2012, Issue 666, Pages 83–113, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.115.

Export Citation

©[2012] by Walter de Gruyter Berlin Boston.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[2]
Sergio Albeverio, Aleksey Kostenko, Mark Malamud, and Hagen Neidhardt
Journal of Mathematical Physics, 2013, Volume 54, Number 5, Page 052103

Comments (0)

Please log in or register to comment.
Log in